Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 35, Issue 1, Winter 1996  pp. 85-106.

Quantum stopping times and Doob-Meyer decompositions

Authors Chris Barnett (1), Stanislaw Goldstein (2) and Ivan F. Wilde (3)
Author institution: (1) Department of Mathematics, Imperial College of Science, Technology and Medicine, London SWT 2BZ, U.K.
(2) Institute of Mathematics, Lodz University, ul. Banacha 22, 90-238 Lodz, POLAND
(3) Department of Mathematics, King’s College, Strand, London WC2R 2LS, U.K.

Summary:  We discuss quantum stopping times, quantum stochastic intervals, stopping quantum L^1-processes by quantum stopping times and the relationship between stopping and the Doob-Meyer decomposition of the squares of quantum martingales.

Contents    Full-Text PDF